# SDR CALA2025120111601

- Difficulty date: October 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER CENTER BULKHEAD ANGLE SUPPORT STA 500L POSSIBLE CORROSION. REMOVED AND REPLACED ANGLE SUPPORT AT FWD CARGO COMPARTMENT LOWER CENTER STA 500L ALL WORK DONE IAW  51-40-02-0G-0 STEP 4 AND 7, SRM-51-40-05-0G-0 STEP4 AND SRM 51-40-08-0G-0 STEP 4, SRM-51-20-01-0G-0 STEP 5 AND AMM-51-21-72-370-804 STEP 5 .
